# SDR UPS97822864

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 3704510505
- Condition: Cracked
- Location: Bs 320-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FUSELAGE INTERCOSTAL FS 320 TO 340 AT LONG-11R IS BENT AND CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT PER SRM 53-01-0 AND 51-1-2.
